English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  Analysis of a mathematical model for interactions between T cells and macrophages

Rendall, A. D. (2010). Analysis of a mathematical model for interactions between T cells and macrophages. Electronic journal of differential equations, 2010: 115, pp. 1-10. Retrieved from http://arxiv.org/abs/1006.2527.

Item is

Basic

show hide
Item Permalink: http://hdl.handle.net/11858/00-001M-0000-0012-C62A-C Version Permalink: http://hdl.handle.net/11858/00-001M-0000-0012-C62D-6
Genre: Journal Article

Files

show Files
hide Files
:
1006.2527 (Preprint), 130KB
Name:
1006.2527
Description:
File downloaded from arXiv at 2010-08-23 10:25
Visibility:
Public
MIME-Type / Checksum:
application/pdf / [MD5]
Technical Metadata:
Copyright Date:
-
Copyright Info:
-
:
ejde_115_1_rendall.pdf (Any fulltext), 196KB
File Permalink:
-
Name:
ejde_115_1_rendall.pdf
Description:
-
Visibility:
Public
MIME-Type / Checksum:
application/pdf / [MD5]
Technical Metadata:
Copyright Date:
-
Copyright Info:
-
License:
-

Locators

show

Creators

show
hide
 Creators:
Rendall, Alan D.1, Author              
Affiliations:
1Geometric Analysis and Gravitation, AEI-Golm, MPI for Gravitational Physics, Max Planck Society, ou_24012              

Content

show
hide
Free keywords: Quantitative Biology, Cell Behavior, q-bio.CB
 Abstract: The aim of this paper is to carry out a mathematical analysis of a system of ordinary differential equations introduced by R. Lev Bar-Or to model the interactions between T cells and macrophages. Under certain restrictions on the parameters of the model, theorems are proved about the number of stationary solutions and their stability. In some cases the existence of periodic solutions or heteroclinic cycles is ruled out. Evidence is presented that the same biological phenomena could be equally well described by a simpler model.

Details

show
hide
Language(s):
 Dates: 2010-06-132010
 Publication Status: Published in print
 Pages: 11 pages
 Publishing info: -
 Table of Contents: -
 Rev. Method: -
 Identifiers: arXiv: 1006.2527
URI: http://arxiv.org/abs/1006.2527
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Electronic journal of differential equations
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: [San Marcos, Tex. : Published jointly by Southwest Texas State University and the University of North Texas
Pages: - Volume / Issue: 2010 Sequence Number: 115 Start / End Page: 1 - 10 Identifier: Other: 954926402639
Other: 1072-6691
CoNE: /journals/resource/954926402639